# SDR HALA2021092300122

- Difficulty date: September 23, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 41,388 hours, 6,392 cycles
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS -  DUE TO REPEAT ECAM WARNING ENG 2 MINOR FAULT. NEED TO REPLACE  PCU // REMOVED & REPLACED ENG #2 PCU PER AMM 73-21-35. OPS CHECK GOOD. 
OK FOR SVC. CONTROL, UNIT PN OFF 43-7321-9-0003 SN 80771 ON 43-7321-9-0003 SN 81750
